MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number A5LC-1
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Unit was smoking.Caught on fire.Put out with a fire hose.Put in the parking lot.At (b)(6) 2025 at 11:10am, called to report an incident that allegedly involved the following product or device: oxygen concentrator.Reported that the following occurred at (b)(6) 2025 at 9:05am: allegedly the power switch was turned on and inside fire started.Unit was smoking and they put it out with water hose and have put it outside in the parking lot away from the building.There were no injuries according to reporter.The product has been taken out of use.
 
Additional Manufacturer Narrative
Melting of the housing occurred and was limited to adjacent to the hour counter.

Brand Name
DIRECT SUPPLY ATTENDANT 5L OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC
no. 36 danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL, DANYANG, JIANGSU PRC
no. 36 danyan road
danyang, jiangsu 21230 0
CH   212300
Manufacturer Contact
no. 36 danyan road
danyang, jiangsu 21230-0
MDR Report Key23046007
Report Number3014810929-2025-00018
Device Sequence Number9663219
Product Code CAW
UDI-Device Identifier06972855530022
UDI-Public(01)06972855530022(11)231205(10)231201A
Combination Product (Y/N)N
PMA/510(K) Number
K090007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA5LC-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2023
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0795-2025
Patient Sequence Number1
Patient SexUnknown